# SDR UPS05443991

- Difficulty date: February 4, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144U26031
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BODY L/G W/W STA 1480 BULKHEAD APU BLEED AIR DUCT CUT OUT FOUND CRACKED AT LEFT O/B SIDE LBL 100.  CRACK LENGTH 2.5 INCH, LT BODY L/G W/W BS 1480 BULKHEAD APU BLEED AIR DUCT CUTOUT REPAIRED AS PER SB B747-53-2309 R1, EO B747-5310-3100-C AND DWG 144U2602.
